MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOM 5.5 FIXED TIGHT TO SHAFT; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOM 5.5 FIXED TIGHT TO SHAFT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number HT23CS55NSA960N
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number, full udi number, expiration date, and manufacture date are unknown; no information has been provided to date.Phone number extension: (b)(6).Device has been discarded by the customer.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.No lot number was provided, therefore no device history report (dhr) review could be performed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the balloon on the trach keeps deflating and is not holding air.The distributer had to send a replacement trach emergently to provide proper working product to their customer.They need a trach that will stay in place.No patient harm/adverse event reported.In addition to the above documentation, the patient's mother stated that she always inflates before putting any product into her son to make sure there was no defect on the product.

Brand Name
BIVONA CUSTOM 5.5 FIXED TIGHT TO SHAFT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18951096
Report Number1824231-2024-00028
Device Sequence Number7348800
Product Code JOH
UDI-Device Identifier15019517341683
UDI-Public(01)15019517341683
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHT23CS55NSA960N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale